# SDR SWIA2019051545877

- Difficulty date: April 2, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L, THAT RUNS ON TOP OF THE AFT CARGO DOOR SURROUND STRUCTURE'S LOWER SILL, IS CHAFED IN MULTIPLE AREAS BETWEEN APPROX. FS 1000 AND APPROX. FS 1047. (C-CHECK) RO: 05/13/2019 REPAIRED CHAFE DAMAGE TO THE AT STR 17L APPROX BETWEEN FS1000-1047 IAW REO.
